# SDR SWIA200514981

- Difficulty date: May 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 7,528 hours, 5,844 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, SPOILERONS FAULT STATUS MSG APPEARED.  REPLACED RIGHT OUTBOARD FLIGHT SPOILER PCU IAW 27-60-00.  OPERATIONAL CHECK GOOD.  P/N  77000-7, S/N OFF MAL3287.
